# SDR C1HA200292029

- Difficulty date: May 24, 2002
- Submitted: July 6, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 1030 LBL 45 - RBL 8 HAS CORROSION AND LBL 12 HAS A HOLE WITH NO EDGE DISTANCE.
